About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 618084, 10 pages
http://dx.doi.org/10.1155/2012/618084
Research Article

Remarks on the Pressure Regularity Criterion of the Micropolar Fluid Equations in Multiplier Spaces

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 26 October 2012; Accepted 14 December 2012

Academic Editor: Beong In Yun

Copyright © 2012 Fengjun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This study is devoted to investigating the regularity criterion of weak solutions of the micropolar fluid equations in . The weak solution of micropolar fluid equations is proved to be smooth on when the pressure satisfies the following growth condition in the multiplier spaces , . The previous results on Lorentz spaces and Morrey spaces are obviously improved.